We have detected that you are using an Ad Blocker.
PracticeUpdate is free to end users but we rely on advertising to fund our site. Please consider supporting PracticeUpdate by whitelisting us in your ad blocker.
We have sent a message to the email address you have provided, . If this email is not correct, please update your settings with your correct address.
The email address you provided during registration, , does not appear to be valid. Please update your settings with a valid address before to continue using PracticeUpdate.
Please provide your AHPRA Number to ensure that you are given the correct level of access to our site.
Published in Dermatology

Journal Scan / Research · January 05, 2020

Immune Checkpoint Inhibitor–Induced Vitiligo in Advanced Melanoma Could Be Related to Increased Levels of CCL19

The British Journal of Dermatology

 

Additional Info

The British Journal of Dermatology
Immune Checkpoint Inhibitor-Induced Vitiligo in Advanced Melanoma Could Be Related to Increased Levels of CCL19
Br J Dermatol 2019 Nov 20;[EPub Ahead of Print], T Fujimura, K Tanita, Y Sato, C Lyu, Y Kambayashi, Y Fujisawa, H Uchi, Y Yamamoto, A Otsuka, K Yoshino, S Matsushita, T Funakoshi, S Fukushima, H Hata, A Hashimoto, S Aiba

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine.

Further Reading